sexologist-icon

Weight gain & irreg perio

I have been having irregular periods and everytime I am given 21 tabs to regularize the cycle but it is never fixed. I have been putting on a lot of weight due to this. Is there a permanent fix for this?
views-icons 32 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there. Oral pills which you are talking about are known to cause weight gain. Get your USG done to rule out poly cystic ovarian syndrome. Consult a gynaecologist near you to get evaluated. Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swathi S Aithal
General Physician 2 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. Well seems like you are referring to oral contraceptives which you are taking...weight gain may be because of that...well you should exercise daily...start losing weight..need to find out cause of irregular period ..since you are already on ocps i assume you are suffering from pcos..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO